Bulletin of the Belgian Mathematical Society - Simon Stevin

On the Gauss map of complete spacelike hypersurfaces with bounded mean curvature in the Minkowski space

Henrique Fernandes de Lima

Full-text: Open access

Abstract

In this paper, under an appropriated restriction on the Gauss map, we obtain an extension of the Xin-Aiyama theorem concerning to complete spacelike hypersurfaces immersed with bounded mean curvature in the Minkowski space.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 18, Number 3 (2011), 537-541.

Dates
First available in Project Euclid: 17 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1313604456

Mathematical Reviews number (MathSciNet)
MR2883146

Zentralblatt MATH identifier
1235.53024

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53B30: Lorentz metrics, indefinite metrics 53C50: Lorentz manifolds, manifolds with indefinite metrics

Keywords
Minkowski space Complete spacelike hypersurface Mean curvature Gauss map

Citation

de Lima, Henrique Fernandes. On the Gauss map of complete spacelike hypersurfaces with bounded mean curvature in the Minkowski space. Bull. Belg. Math. Soc. Simon Stevin 18 (2011), no. 3, 537--541. https://projecteuclid.org/euclid.bbms/1313604456


Export citation